# SDR ASOA201706163195

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 37,990 hours, 29,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606017
- Condition: Corroded
- Location: Frames 47-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK NR 5 BETWEEN FRAMES 47 - 52 CORRODED.  REPLACED THE SEAT TRACK IAW SRM 53-01-06.
